Muscle Pain And Coughing

2 Replies Updated



Conversation Starter

MM Says:


I started the Estring after I went into menopause from Chemotherapy. I started to feel a heaviness in my chest, coughing and a lot of mucous along with muscle pain. I contacted my OB and she said she didn't think the symptoms I had were from the Estring. Did anyone else have these symptoms?



Showing Replies 1 - 2 of 2 RSS Feed


Page of 1     Sorted By:
1
Verwon Says:

The chest tightness is actually listed by the FDA as being possible allergic reaction, which could also encompass coughing and etc. How long have you been on it?

Are you still on any other medications? Has there been any change? Have the symptoms worsened, or improved?

REPLYSHAREREPORT
Was this helpful?     0     0  
2
Betsy Says:

Shortness of breath is a serious side effect (it looks like SOB from your symptoms. That's an allergic reaction and you should stop (I'm not a doctor, but I've had similar symptoms with other drugs)

REPLYSHAREREPORT
Was this helpful?     0     0  


Viewing page 1 of 1     Reply


More Discussions:

Coughing, muscle pain & pins and needles
Hello. I was on warfarin for 16 years and for the last 10 days been taking Rivaroxaban (20 mg x 1 daily) ever since I ha...
severe rib and muscle pain from to much coughing
can I take ibupain and robaxin together for pain ## Hello, Stella! How are you? I didn't find any problems or intera... 1 reply
Chest pains and coughing with shortness of breath
Hi. My wife has shortness of breath and chest pain and a cough that doesn't wanna go away. What can I do or who shou... 3 replies
Abdominal pain and bruising from coughing from cold
I have been on Eliquis for DVT for 6 mo and still need to be on it. Recently I have had a cold and coughed so hard it hu... 1 reply
severe asthma, coughing and chest pain - cant afford an inhaler!
My insurance dropped my prescription coverage recently and now I cant afford my inhalers. $100 per inhaler and I go thro... 3 replies
Muscle Pain And Weakness While Taking Zanidip
I have been taking Zanidip for 6 months and have aching muscles in my legs and muscle weakness. I can no longer go to th... 2 replies
muscle and joint pain
Since taking this inhaler - My breathing has improved greatly - but I am in extreme pain - don't want to stop taking... 7 replies
pain meds and muscle relaxers
I was recently stabbed 3 times while I was out for a morning jog. I'm in pain and it's hard for me to relax so I... 1 reply
joint and muscle pain eliquis
since being on Eliquis after cardiac ablation, for a-fib my leg muscles hurt so bad hard to walk. Have dizziness serve p... 24 replies
Muscle pains taking Atorvastatin and Lisinopril
I've been experiencing muscle pain while taking Atorvastatin / Lisinopril, and have to take Co-Codamol just to be ab... 5 replies


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 19 May 2017.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA